# SDR CA990603032

- Difficulty date: May 14, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 26,976 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2200 · Auto Flight System
- Part: Afcs
- Condition: Failed
- Location: Cockpit
- Component: Auto Flight Syst
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, LOUD SNAP HEARD/FELT THROUGH PEDESTAL.  AIRCRAFT FLEW NORMALLY WITH AP SELECTED OFF.  CAPTAIN''S SIDESTICK ASSY FAILED.   UNIT REPLACED.
